Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

BC pill and antibiotics (spin off of another question)

Okay I just thought about this. I was taking the pill when I got pregnant with my son. A month before conception I had to take antibiotics. I was off of them for about a month when I conceived my son. Could the antibiotics still have affect the pills a month later?

 
mommy_of_two388

Asked by mommy_of_two388 at 3:40 PM on Sep. 8, 2010 in Health

Level 43 (154,356 Credits)
This question is closed.
Answers (3)
  • Not likely. Everyone thinks that antibiotics completely negate BC pills, but the truth is that they only drop the effectiveness by 3-6%. Also, an antibiotic is out of your system a couple of days after you finish taking it, so it is highly unlikely that your medication had anything to do with your pregnancy.
    WomanWitty

    Answer by WomanWitty at 4:03 PM on Sep. 8, 2010

  • Probably was why you get pregnant.
    louise2

    Answer by louise2 at 3:42 PM on Sep. 8, 2010

  • Don't know...Here's a bump to get more answers
    MamaDawn0223

    Answer by MamaDawn0223 at 3:53 PM on Sep. 8, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN